Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 1, pp 84–87 | Cite as

Approximation of analytic functions of two variables by polynomials in the Mittac-Leffler star

  • É. B. Muraev
Article

Keywords

Analytic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    É. B. Muraev, “An application of generalized summation to the theory of approximation of analytic functions by polynomials,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 3, 56–63 (1970).Google Scholar
  2. 2.
    G. H. Hardy, Divergent Series, Clarendon Press, Oxford (1949).Google Scholar
  3. 3.
    R. G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan, London (1950).Google Scholar
  4. 4.
    V. K. Ivanov, “The characteristic of the growth of an entire function of two variables and its application to the summation of double power series,” Mat. Sb.,47, No. 1, 131–140 (1959).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • É. B. Muraev

There are no affiliations available

Personalised recommendations